MathSciNet Relay Station
MathSciNet bibliographic data
MR1452272 62H10 (62E10)
Fujikoshi, Yasunori An asymptotic expansion for the distribution of Hotelling's $T^2$-statistic under nonnormality. J. Multivariate Anal. 61 (1997), no. 2, 187–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement